Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A convergence problem for continued fractions


Author: T. L. Hayden
Journal: Proc. Amer. Math. Soc. 14 (1963), 546-552
MSC: Primary 40.12
DOI: https://doi.org/10.1090/S0002-9939-1963-0154001-9
MathSciNet review: 0154001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. F. Cowling, Walter Leighton and W. J. Thron, Twin convergence regions for continued fractions, Bull. Amer. Math. Soc. 50 (1944), 351-357. MR 0010624 (6:47a)
  • [2] R. E. Lane, Absolute convergence of continued fractions, Proc. Amer. Math. Soc. 3 (1952), 904-913. MR 0055472 (14:1079f)
  • [3] R. E. Lane and H. S. Wall, Continued fractions with absolutely convergent even and odd parts, Trans. Amer. Math. Soc. 67 (1949), 368-380. MR 0032034 (11:244b)
  • [4] H. S. Wall, Some convergence problems for continued fractions, Amer. Math. Monthly 64 (1957), 95-103. MR 0097668 (20:4135)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.12

Retrieve articles in all journals with MSC: 40.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154001-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society